# SDR 99ZZZX2704

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12CF
- Make and model: Beech 200BEECH
- Aircraft serial: BB534
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Component: Precision, 00741626
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FRIED AND SHORTED BALLAST CAUSED SMOKE IN CABIN.  HEAT DAMAGED PLASTIC WINDOW HOLDING.
